# SDR C2XA07SH039

- Difficulty date: July 7, 2007
- Submitted: July 7, 2007
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 20,279 hours, 15,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION BETWEEN FR 24-25.  MX REPAIRED LT OMEGA BEAM BETWEEN FR 24-25 IAW EMB 145 SRM 53-00-01 FIG 202.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
